default-icon
Soreness in penis head
I unknowingly took a tablet that I was allergic to. It resulted in swelling and lesions on some parts of my body including the penis head. The swelling has gone down but the soreness still remains. It becomes a little harsh when I indulge. This has been going on and off since 2013. Could you please advise what to do
49 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kedar B. Kulkarni
Ayurveda 10 yrs exp Pune
I dont think virtual solution to this problem will work. It needs proper examination of the part. Kindly visit personally
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi It could be due to other local causes .. . Consult urologist for evaluation ....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.